# SDR CA010821010

- Difficulty date: August 8, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,043 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Part number: NA5130514DH
- Condition: Broken
- Location: Nlg
- Part time: 4,347 hours, 4,776 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D, R
- Precautionary procedure: E, C

## Discrepancy

(CAN) ON TAKE OFF PILOT BEARD A BANG. THIS WAS FOLLOWED BY A NOTICEABLE LOSS OF NOSE WHEEL CONTROL (STREERING). TAKE OFF WAS ABORTED, INSPECTION REVEALED ONE OF THE NOSE GEAR FORK ATTACH BOLTS WAS BROKEN.
